Algebraic and topological invariants of oriented matroids
Doklady Akademii Nauk, Tome 307 (1989) no. 4, pp. 791-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_4_a4,
author = {I. M. Gel'fand and G. L. Rybnikov},
title = {Algebraic and topological invariants of oriented matroids},
journal = {Doklady Akademii Nauk},
pages = {791--795},
year = {1989},
volume = {307},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_4_a4/}
}
I. M. Gel'fand; G. L. Rybnikov. Algebraic and topological invariants of oriented matroids. Doklady Akademii Nauk, Tome 307 (1989) no. 4, pp. 791-795. http://geodesic.mathdoc.fr/item/DAN_1989_307_4_a4/